Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 46, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jun 27, 2016, 4:01 PM EDT. It took effect at Jun 27, 2016, 10:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2016, 4:01 PM EDT (20:01 UTC)
- In effect from
- Jun 27, 2016, 10:00 PM EDT
- Expired
- Jun 29, 2016, 2:00 AM EDT
- In force
- 28 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
912 WHUS73 KGRR 272001 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 PM EDT MON JUN 27 2016 LMZ848-849-280415- /O.NEW.KGRR.SC.Y.0046.160628T0200Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 401 PM EDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY. * WINDS...NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-280415- /O.NEW.KGRR.SC.Y.0046.160628T0600Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 401 PM EDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT WEDNESDAY. * WINDS...NORTH INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
7 follow-up statements
602 WHUS73 KGRR 280138 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 938 PM EDT MON JUN 27 2016 LMZ848-849-280945- /O.CON.KGRR.SC.Y.0046.160628T0200Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 938 PM EDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...NORTH 15 TO 25 KNOTS TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-280945- /O.CON.KGRR.SC.Y.0046.160628T0600Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 938 PM EDT MON JUN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT WEDNESDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS73 KGRR 280729 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 AM EDT TUE JUN 28 2016 LMZ848-849-281530- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 329 AM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS CONTINUING TODAY. * WAVES...BUILDING TO 3 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-281530- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 329 AM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...NORTH WIND 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
439 WHUS73 KGRR 281430 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1030 AM EDT TUE JUN 28 2016 LMZ848-849-282230- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1030 AM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES...3 TO 5 FEET DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-282230- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1030 AM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...NORTH WIND 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
706 WHUS73 KGRR 281928 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EDT TUE JUN 28 2016 LMZ848-849-290000- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES...3 TO 5 FEET DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-290330- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 328 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING THIS EVENING. * WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
480 WHUS73 KGRR 290012 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 812 PM EDT TUE JUN 28 2016 LMZ847-290115- /O.CAN.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ GRAND HAVEN TO WHITEHALL MI- 812 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING. $$ LMZ848-849-290115- /O.EXP.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 812 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING. $$ LMZ844>846-290600- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 812 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...NORTH NORTHWEST 15 TO 25 KNOTS DIMINISHING LATER THIS EVENING. * WAVES...4 TO 7 FEET SUBSIDING LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
644 WHUS73 KGRR 290149 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 949 PM EDT TUE JUN 28 2016 LMZ844>846-290600- /O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 949 PM EDT TUE JUN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...NORTH NORTHWEST 15 TO 25 KNOTS DIMINISHING OVERNIGHT. * WAVES...4 TO 7 FEET SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
735 WHUS73 KGRR 290603 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 203 AM EDT WED JUN 29 2016 LMZ844>846-290715- /O.EXP.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 203 AM EDT WED JUN 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:29 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 27, 3:29 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
329 PM EDT MON JUN 27 2016
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 329 PM EDT Mon Jun 27 2016
A cold front will be pushing in from the northwest through day
today and overnight tonight. This will result in increasing cloud
cover this evening and possibly a few showers tonight. Much
cooler air will settle into Lower Michigan behind the front on
Tuesday. A few showers may linger, but limited moisture should
keep most locations dry. Aside from a quick shot of rain late
Thursday into Friday, much of the week is dry with temperatures
near or slightly below normal.
&&
.SHORT TERM...(This evening through Wednesday night)
Issued at 329 PM EDT Mon Jun 27 2016
Visible satellite imagery continues to show the gradual southward
progression of the cloud shield over Northern and Central Lower
Michigan. This trend will continue with much of Southwest Lower
Michigan seeing more in the way of low to mid level clouds through
the afternoon and evening hours.
Moisture remains limited and largely confined to the lower levels
with this front. A few showers may pop overnight along the front
as it pushes from northwest to southeast. Some showers may linger
into Tuesday, but are expected to be quick-hitters with only light
precipitation. The bigger story is the cooler air that filters in
through the day Tuesday. High temperatures will range from the
upper 60s to lower 70s, which is not too entirely far off from
record min-max benchmarks.
High pressure will result in more dry weather from late Tuesday
through Wednesday. Temperatures will moderate back to near normal
values with highs in the mid-upper 70s Wednesday.
.LONG TERM...(Thursday through Monday)
Issued at 329 PM EDT Mon Jun 27 2016
Main focus of the long term is on the Thursday through Friday time
frame as a cold front will be traversing the Great Lakes region.
Outside of this time frame, the remainder of the long term looks
dry. The GFS and ECMWF are consistent in showing a frontal passage
occurring on Thursday night and feel this will be our best chance at
precipitation in the long term. Even Thursday and Friday look
relatively dry as the front will be off to our north on Thursday and
likely to our south on Friday. Precipitation amounts look fairly
paltry, on the order of a tenth or two of an inch. There is some
instability in the models but it is somewhat minimal, with CAPE values
on the order of 500 J/KG or less via the ECMWF.
Overall the pattern in the long term will feature cooler than normal
temperatures for this time of year and dry weather. Highs
will generally be in the upper 70s to around 80, while normal highs
are typically in the lower 80s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 205 PM EDT Mon Jun 27 2016
VFR weather prevails at all TAF sites at 18Z with gusty westerly
winds. VFR weather will continue into this evening and for much of
tonight. The winds will diminish to below 10 knots after 01Z.
Clouds seen on satellite imagery across the northern Great Lakes
will progress south this afternoon and evening and overspread the
area shortly after dark. VFR ceilings are expected through about
10Z with MVFR ceilings pushing into the I-96 TAF sites of KMKG,
KGRR and KLAN around 12Z. These ceilings will then lift through
the course of Tuesday morning. By 18z on Tuesday expecting all
sites to be VFR once again. Winds will increase to 10-15 knots out
of the north after daybreak on Tuesday.
&&
.MARINE...
Issued at 329 PM EDT Mon Jun 27 2016
A cold front will result in winds shifting from west to north and
increasing tonight through Tuesday. Northerly flow is expected to
result in high wave action, especially for open waters and coastal
areas over the southern half of Lake Michigan. Dangerous swimming
conditions will become common all along the lakeshore as we go
through the day Tuesday. Waves of 3 to 6 feet will also make for
hazardous boating conditions. As a result, a small craft advisory
will extend southward Tuesday, along with the beach hazard
statement.
Winds and waves will begin to subside late Tuesday into Wednesday,
which may allow us to assess dropping the headlines at that time.
&&
.HYDROLOGY...
Issued at 223 PM EDT Mon Jun 27 2016
Slight uptick in river levels near Scottville and Whitehall from
Sunday's 0.75 to 1.5 inches of rain, and they are far from any
flood threat. The next best chance of rain will be late Thursday
into Friday. Amounts do not look substantial enough to even put a
dent in the recent dry weather.
&&
.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement from Tuesday morning through late
Tuesday night for MIZ037-043-050-056-064-071.
LM...Small Craft Advisory from 10 PM this evening to 8 PM EDT Tuesday
for LMZ848-849.
Small Craft Advisory from 2 AM Tuesday to 2 AM EDT Wednesday for
LMZ844>847.
&&
SYNOPSIS...JAM
SHORT TERM...JAM
LONG TERM...Duke
AVIATION...Duke
HYDROLOGY...CAS
MARINE...JAMHazardous weather outlook, Jun 27, 4:27 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 427 AM EDT MON JUN 27 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 427 AM EDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-280830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 427 AM EDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WAVES MAY BECOME HAZARDOUS FOR BOATING AND SWIMMING ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:01 AM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 39 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.